Reducibility of polynomials of the form f(x)-g(y)
Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 213-218
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_18_1_213_218,
author = {A. Schinzel},
title = {Reducibility of polynomials of the form f(x)-g(y)},
journal = {Colloquium Mathematicum},
pages = {213--218},
year = {1967},
volume = {18},
number = {1},
doi = {10.4064/cm-18-1-213-218},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-18-1-213-218/}
}
A. Schinzel. Reducibility of polynomials of the form f(x)-g(y). Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 213-218. doi: 10.4064/cm-18-1-213-218
Cité par Sources :